Top answers from doctors based on your search:
Disclaimer

what causes nausea and diarrhea after eating

A 35-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need evaluation: How long have you had these symptoms? Have you lost weight? Has there been any blood in your stools? If you have had the symptoms for more than two we ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Humaira Hashmi
23 years experience Gastroenterology
Gall bladder: Do you have diarrhea and abdominal pain after the fatty food ? It can be due to gall bladder problems You should get evaluated and may need a Ultrasou ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Mark Wick
Dr. Mark Wick answered
Specializes in Pathology
Blood diarrhea: Those findings suggest infectious diarrhea. You need to consult your physician and have a stool examination and culture.
A member asked:
Dr. Mark Rasak
32 years experience Cardiology
Many: Ibs, inflamatory bowel disease, infections, side effects of meds especially some meds like antibiotics and some otc supplements. Just to name a few. ... Read More
1
1 comment
A 49-year-old female asked:
Dr. David Nelson
32 years experience Family Medicine
See a GI doctor: Pain in that are can be due to ulcers, gall bladder problems or pancreatitis. A gastroenterologist can find out fairly quickly.
A 29-year-old male asked:
Dr. Geoffrey Rutledge
40 years experience Internal Medicine
Many causes: THere are many causes of bloating, diarrhea and hard stool. Many can be cured with a diet high in fiber (or by adding soluble fiber to your diet). If ... Read More
1
1 thank
A 47-year-old female asked:
Dr. David Earle
30 years experience General Surgery
Unknown : The cause for you is unknown, but possibilities include medications, infection, vascular disease, or inflammatory bowel disease, to name a few. A GI s ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Accutane: Has been associated with ulcerative colitis so beware.
1
1 thank
A 59-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
I doubt it: After 2 years of taking lyrica, (pregabalin) i doubt these symptoms are related to it.
1
1 thank
A 28-year-old female asked:
Dr. David Earle
30 years experience General Surgery
Probably not: Of course it depends on the size of the hernia. Of the hernia is as large as a basketball and contains much of the intestine, then many of the sunroom ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month